# SDR FDEA2020052961051

- Difficulty date: May 26, 2020
- Submitted: May 30, 2020
- Operation: Air carrier
- Aircraft: N650FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 726
- Aircraft time: 35,467 hours, 19,236 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: A53611192
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN'S WINDSHIELD FRAME WORK AT LOWER INBD SIDE, FASTENER HOLE GOUGED. ACCOMPLISHED REPAIR IAW EA 6-5310-T0353313.  MAJOR REPAIR CAT C REPAIR.  FUSELAGE, MAIN FRAME AND WINDSHIELD CENTER POST HOLE DOUBLE DRILLED CRACK INDICATION INTERIM REPAIR.
